Matches in DBpedia 2016-04 for { <http://doi.org/10.1093/imrn/rnt041> ?p ?o }
Showing triples 1 to 15 of
15
with 100 triples per page.
- rnt041 doi "10.1093/imrn/rnt041".
- rnt041 first1 "Pandelis".
- rnt041 first2 "Vassilis".
- rnt041 first3 "Konstantinos".
- rnt041 isCitedBy Hales–Jewett_theorem.
- rnt041 issue "12".
- rnt041 journal Int._Math._Res._Not._IMRN.
- rnt041 last1 "Dodos".
- rnt041 last2 "Kanellopoulos".
- rnt041 last3 "Tyros".
- rnt041 mr "3217664".
- rnt041 pages "3340–3352".
- rnt041 title "A simple proof of the density Hales–Jewett theorem".
- rnt041 volume "2014".
- rnt041 year "2014".